# SDR AALA201807059004

- Difficulty date: June 20, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON LOWER SILL LOCATED AT STA FR 16 TO FR 20, STR 23L. REPLACED LOWER SILL PER SRM 51-72-11 AND DRAWING D53112109, D53110339.
